# SDR HYIA20180831001

- Difficulty date: August 24, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Cessna 402C
- Aircraft serial: C4020606
- Aircraft time: 24,233 hours
- Engine: Cont TSIO520VB
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Oil System
- Condition: Low Pressure
- Component: Engine, Cont, TSIO520VB
- Component part number: TSIO520VB
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED IN CRUISE, BOTH ENGINES LOST OIL PRESSURE AND STARTED TO RUN ROUGH. NO LEAKS WERE NOTED, BUT LOW OIL LEVELS WERE NOTED ON BOTH SIDES OIL DIPSTICKS. ENGINES ARE BEING REPLACED.
